# SDR 2009FA0000004

- Difficulty date: December 10, 2008
- Submitted: January 9, 2009
- Operation: General aviation
- Aircraft: N9426K
- Make and model: Cessna T210L
- Aircraft serial: 21060572
- Aircraft time: 3,923 hours
- Engine: Cont TSIO520H
- Engine time: 3,923 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO CRUISE ENGINE MADE A LOUD NOISE AND QUIT RUNNING, ENGINE REMAINED WINDMILLING TO LANDING.  VISUAL INSP REVEALED NR 3 CYLINDER ROD BOLT MISSING, ROD CAP EXITED ENG THRU UPPER CASE, NO EVIDENCE OF OIL STARVATION.
